Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170

      [Search Papers] [Print this List]
    381. K. Bahmanpour (Joint with Gh. Ghasemi and J. A'zami),
    Upper bounds for the cohomological dimensions of finitely generated modules over a commutative Noetherian ring,
    Colloq. Math. 137(2014), 263-270  [abstract]   
     
    382. M. Esmaeili (Joint with M. Gholami and M. Samadieh),
    Quasi-cyclic low-density parity-check codes based on finite set systems,
    IET Communications 8(2014), 1837-1849  [abstract]   
     
    383. M. Esmaeili (Joint with M. Ahmadi and T. Aaron Gulliver),
    Recursive method for generating column weight 3 low-density parity-check codes based on three-partite graphs,
    IET Communications (2014), DOI: 10.1049/iet-com.2014.0235  [abstract]   
     
    384. N. Roshandel Tavana (Joint with K. Weihrauch),
    Representations of measurable sets in computable measure theory,
    LMCS (2014), DOI: 10.2168/LMCS(3:7)2014  [abstract]   
     
    385. O. Etesami (Joint with J. Cook, R. Miller, and L. Trevisan),
    On the one-way function candidate proposed by Goldreich,
    ACM Transactions on Computation Theory (2014), DOI: http://dx.doi.org/10.1145/2633602  [abstract]   
     
    386. A. Abdollahi (Joint with Sh. Janbaz),
    Connected graphs cospectral with a friendship graph,
    Transactions on Combinatorics 3(2014), 17-20  [abstract]   
     
    387. A. Nasr-Isfahani,
    Jacobson radicals of skew polynomial rings of derivation type,
    Canad. Math. Bull. 57(2014), 609-613  [abstract]   
     
    388. A. Mohammadian and B. Tayfeh-Rezaie,
    On a family of diamond-free strongly regular graphs,
    SIAM J. Discrete Math. 28(2014), 1906-1915  [abstract]   
     
    389. M. Amini (Joint with M. Hosseini),
    Peripherally multiplicative maps between Figa-Talamanca-Herz algebras,
    Publ. Math. Debrecen 6034(2014), 1-18  [abstract]   
     
    390. D. Kiani (Joint with S. Saeedi Madani),
    Binomial edge idelas with pure resolutions,
    Collect. Math. 65(2014), 331-340  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.